# SDR B4MR98084

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND RT WING NR 5 KRUEGER FLAP CENTER HINGE MOUNT DAMAGED.  REPAIRED CENTER HINGE MOUNT IAW AIA EDR NR B2-05608 REF: AIA SKETCH E/2726.  C-CHECK CARD NUMBER 1C-57.  NON-ROUTINE TASK CARD NUMBER 115171.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
